Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 17 found articles
 
 
  The duality problem for the Class of b-weakly compact operators
 
 
Title: The duality problem for the Class of b-weakly compact operators
Author: Aqzzouz, Belmesnaoui
Elbour, Aziz
Hmichane, Jawad
Appeared in: Positivity
Paging: Volume 13 (2009) nr. 4 pages 683-692
Year: 2009
Contents:
Publisher: Birkhäuser-Verlag, Basel
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 17 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands